一覧に戻る

タイトル
  • ja Generators for the Algebra of Holomorphic Functions in Certain Pseudoconvex Domains
作成者
    • Adachi, Kenzo
内容注記
  • Other Let D be a bounded strictly pseudoconvex domain in Cn with smooth boundary. Suppose that h, f1,......, fm are holomorphic functions in D. In this paper we shall show that there exist giεAp(D), (1≦p<∞) such that h=m∑i=1gihi provided that h, f1,......, fm satisfy some conditions. We also study the case where D is some convex domain.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.40, p.5-11; 1989
出版者 長崎大学教育学部
日付
    Created2020-12-21 , Issued1989-02-28
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32442
関連
  • isIdenticalTo NAID 40002768782
収録誌情報
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 40, 5-11
ファイル
コンテンツ更新日時 2021-02-17